# SDR MALA050644

- Difficulty date: August 12, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 13,613 hours, 12,880 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cowl Door
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND NR 2 AFT OTBD COWL DOOR HAS CHAFING ON STIFFENER AT BOTTOM OF COWL DOOR.
